# SDR SIMA201036201

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 153 hours, 87 cycles
- System (JASC): 2540 · Lavatories
- Part: Receptacle
- Condition: Fire
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, B

## Discrepancy

ON FLIGHT 3703 DURING DESCENT THE FLIGHT ATTENDANT REPORTED A FIRE IN THE LAVATORY TRASH RECEPTACLE AND HAD TO USE THE FIRE EXTINGUISHER TO PUT OUT FIRE.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED AT ATL WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FIRE EXTINGUISHER IAW CRJ MM 26-23-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
